# SDR USAA2009021290325

- Difficulty date: January 23, 2009
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 65,172 hours, 38,375 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6547957505
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 - MAJOR REPAIR - GALVANIC CORROSION ON UPPER FLANGE OF WEB AT BS 772, S26R.  REPLACED WEB AT BS 772, S26R IAW B737 SRM 51-40-02 AND BOEING DRAWING 65-47957-5.
